It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've had pretty severe acne on and off since I was 11 (I'm 21 now). I have been extrememly blessed because I do not scar at all. However the last three months I started on Minocycline and Differin and all the sudden I was getting these dark spots where ever a pimple had been. It really concerned me. The Minocycline and Differin didn't really help my acne so two weeks ago I stopped both and now the dark spots are gone, plus my face is looking a lot better. I find it interesting....

EF
i think what you're describing is hyperpigmentation, which is a known side effect of Minocycline. I'm on it, and Differin too, but I plan to stop both very soon, as I'm on B5.
I've been reading a lot about Minocycline (I'm on it too) and much of the literature indicates that Minocycline causes hyerpigmentation (darkening) of the skin, particularly in scarred areas. This explains why it seems that my red marks will take forever fade because the Minocycline is making them more pronounced.
Yes, alot of antibiotics can leave hyperpigmentation, and they can take longer to go away.

Also, Ethel, I as well had to quit the Differin. It was terrible on my skin!

Caleb





All times are GMT -7. The time now is 06:25 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!